MathSciNet Relay Station
MathSciNet bibliographic data
MR1631585 58E05 (34C25 34C37 58F05 58F22 70H05)
Felmer, Patricio L.; Silva, Elves A. De B. e Homoclinic and periodic orbits for Hamiltonian systems. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 26 (1998), no. 2, 285–301.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement